Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 18 found articles
 
 
  A construction of a solution to the Burgers equation with a specified asymptotics
 
 
Title: A construction of a solution to the Burgers equation with a specified asymptotics
Author: Zakharov, S. V.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 2007 (2007) nr. 2 pages S243-S249
Year: 2007
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 18 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands